Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 5, 2012, 6:37 PM CDT for McCulloch County, Mason County, Menard County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2012, 6:37 PM CDT (23:37 UTC)
- Expired
- May 5, 2012, 7:15 PM CDT
- In force
- 38 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Mason County, TX, McCulloch County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 111 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 5:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3287 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSJT 052337 SVRSJT TXC307-319-327-060015- /O.NEW.KSJT.SV.W.0061.120505T2337Z-120506T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 637 PM CDT SAT MAY 5 2012 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL MCCULLOCH COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS... SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS... * UNTIL 715 PM CDT * AT 633 PM CDT...A SEVERE THUNDERSTORM WAS NEAR HEXT...OR 17 MILES EAST OF MENARD...MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL. WITH POSSIBLE STORM IMPACTS... A FEW VEHICLE DENTS... MINOR ROOF AND PLASTIC SIGN DAMAGE... POTENTIALLY DEADLY LIGHTNING. * THE SEVERE THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1311 AND THE INTERSECTION OF US-377 AND RANCH ROAD 1222 BY 710 PM CDT... US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 715 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. && LAT...LON 3112 9941 3097 9919 3072 9949 3084 9967 TIME...MOT...LOC 2337Z 220DEG 14KT 3088 9949 $$ REIMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 5:17 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 5, 5:17 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 517 PM CDT SAT MAY 5 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW && .AVIATION... A LINE OF CUMULUS CLOUDS AND ISOLATED SHOWERS IS BEGINNING TO DEVELOP ALONG A WEAK DRY LINE AXIS FROM JUST EAST OF SONORA TX TO NORTHWESTERN BROWN COUNTY WITH A SECOND LINE OF CLOUDS EXTENDING FROM JUST NORTHEAST OF JUNCTION TX TO THE VICINITY OF BRADY TX. SOME COULD BECOME SEVERE LATER THIS EVENING...A SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT HAS BEEN ISSUED FOR COUNTIES NEAR AND EAST OF THIS LINE...INCLUDING CONCHO...COLEMAN...BROWN...MCCULLOCH...SAN SABA...MENARD...MASON AND KIMBLE COUNTIES TX. ALONG THIS LINE OF CUMULUS AND DEVELOPING SHOWERS LOCALLY MVFR AND IFR CONDITIONS ARE POSSIBLE ALONG WITH GUSTY WINDS NEAR THUNDERSTORMS...SOME HAIL...LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING. THESE LOCALLY LIMITING CONDITIONS ARE LIKELY TO SUBSIDE AFTER MIDNIGHT. HOWEVER LOCALLY MVFR AND POSSIBLY LOCALLY IFR CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE SOUTHEASTERN COUNTIES ESPECIALLY WHERE RAIN HAS FALLEN BEFORE DAWN AND LINGERING THROUGH EARLY MORNING HOURS DUE TO DEVELOPMENT OF LOW CLOUDS WITH CAUSING CEILINGS NEAR OR BELOW 1500 FEET...MOSTLY LIKELY IN KIMBLE... MASON AND SUTTON COUNTIES TX. ANOTHER SMALLER AND WEAKER LINE OF DEVELOPING CUMULUS IS SEEN OVER EAST CENTRAL THROCKMORTON COUNTY...MOVING EAST SLOWLY. A VAIL OF BROKEN TO TEMPORARILY OVERCAST HIGH CLOUDS IS STREAMING TOWARD THE NORTHEAST OVER MOST OF THE FORECAST AREA. MOSTLY VFR CONDITIONS SHOULD PREVAIL NORTH AND WEST OF A LINE FROM SONORA TX TO SAN ANGELO TX THROUGH ABILENE TX. && .PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 5 2012/ SHORT TERM... DRYLINE HAS MOVED EAST INTO OUR WESTERN COUNTIES EARLY THIS AFTERNOON AND SHOULD CONTINUE TO MOVE QUICKLY EAST AND OVER OUR EASTERN COUNTIES BY LATE THIS AFTERNOON. LATEST NAM AND RUC ARE SHOWING AN UPPER SHORTWAVE EMBEDDED IN THE SOUTHWEST FLOW ALOFT MOVING OVER OUR EASTERN COUNTIES...AND THE DRYLINE...BY EARLY THIS EVENING. GIVEN STRONG AFTERNOON HEARING...SHOULD SEE CONVECTIVE INITIATION ALONG THE DRYLINE LATER THIS AFTERNOON CONTINUING THROUGH THE EVENING HOURS. WILL GO WITH A 20 PERCENT CHANCE OF STORMS OVER THE EASTERN HALF OF THE CWA THROUGH THE EVENING. ANY STORMS THAT DEVELOP SHOULD ABATE QUICKLY AFTER SUNSET...WILL KEEP A DRY FORECAST THROUGH THE REMAINDER OF THE NIGHT AND INTO TOMORROW AFTERNOON. AFTER WARM MORNING LOWS IN THE 70S TOMORROW MORNING...WILL NOT BE QUITE AS HOT TOMORROW AFTERNOON WITH HIGHS GENERALLY IN THE UPPER 90S ACROSS THE AREA. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON WEST OF A LINE FROM THROCKMORTON TO SAN ANGELO. FIRE WEATHER CONDITIONS SHOULD EASE SUNDAY WITH ELEVATED CONCERNS CONFINED TO THE WESTERN CONCHO VALLEY AND WESTERN NORTHERN EDWARDS PLATEAU. MINIMAL FIRE WEATHER CONDITIONS ARE EXPECTED BEGINNING MONDAY AND CONTINUING THROUGH THE REMAINDER OF THE WEEK. LONG TERM... BIG CHANGES IN STORE FOR WEST CENTRAL TEXAS NEXT WEEK WITH MUCH COOLER TEMEPERATURES EXPECTED ALONG WITH INCREASING RAIN CHANCES. A POTENT SHORT WAVE MOVING ACROSS THE NORTHERN ROCKIES WILL SEND A COLD FRONT SOUTH ACROSS THE AREA SUNDAY NIGHT AND EARLY MONDAY. THE NAM STALLS THE FRONT JUST SOUTH OF THE I-10 CORRIDOR ON MONDAY WHILE THE GFS STALLS IT OVER THE CONCHO VALLEY AND HEARTLAND. THINK THE NAM IS MORE REALISTIC GIVEN ITS BETTER RESOLUTION SO I HAVE THE FRONT STALLING JUST SOUTH OF THE I-10 CORRDIOR BY MONDAY AFTERNOON. THE FRONT WILL BRING COOLER TEMPERATURES ON MONDAY WITH AFTERNOON HIGHS RANGING FROM NEAR 80 ACROSS THE BIG COUNTRY...TO THE LOW TO MID 80S ELSEWHERE. RAIN CHANCES WILL INCREASE ALONG AND NORTH OF THE FRONT LATE MONDAY AFTERNOON AND ESPECIALLY MONDAY NIGHT AS LOW LEVEL WARM AIR ADVECTION INCREASES ATOP THE FRONT AND SYNOPTIC SCALE LIFT INCREASES AS LEFT EXIT REGION OF THE SUBTROPICAL JET OVERSPREADS THE AREA. ON TUESDAY...MODELS SHOW A STRONG SURFACE RIDGE BUILDING SOUTH ACROSS THE PLAINS WHICH WILL DRIVE THE COLD FRONT WELL SOUTH OF THE AREA AND BRING BELOW NORMAL TEMPERATURES TO WEST CENTRAL TEXAS THROUGH THE END OF THE WEEK. A POTENT CLOSED UPPER LOW IS STILL PROGGED TO MOVE EAST FROM THE BAHA REGION BY MID WEEK AND MOVE ACROSS WEST TEXAS BY WEEKS END. WHILE THE EXACT EVOLUTION OF THIS SYSTEM IS STILL IN QUESTION...CINFIDENCE IS INCREASING THAT BENEFICIAL RAINFALL...POSSIBLY HEAVY....WILL AFFECT WEST CENTRAL TEXAS THIS COMING WEEK. CURRENT HIGHS ARE FORECAST TO BE IN THE 70S TUESDAY THROUGH FRIDAY AND THESE NUMBERS MAY BE TOO WARM...ESPECIALLY ON THURSDAY AS THE UPPER LOW MOVES ACROSS THE AREA. STAY TUNED! && .PRELIMINARY POINT TEMPS/POPS... ABILENE 72 97 64 81 62 / 20 10 10 20 30 SAN ANGELO 70 100 66 84 64 / 20 10 10 20 40 JUNCTION 71 95 68 87 64 / 20 10 20 20 30 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/99
Hazardous weather outlook, May 5, 3:06 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 306 PM CDT SAT MAY 5 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-062015- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 306 PM CDT SAT MAY 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS EVENING ACROSS THE EASTERN HALF OF WEST CENTRAL TEXAS...MAINLY EAST OF A SAN ANGELO TO ABILENE LINE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE WILL BE ELEVATED WILDFIRE DANGER THIS AFTERNOON OVER WESTERN SECTIONS OF WEST CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT THROUGH TUESDAY AS A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE ACROSS THE AREA. A FEW STORMS COULD REACH SEVERE LIMITS WITH LARGE HAIL AND DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE NORTHWEST HILL COUNTRY AND HEARTLAND THIS EVENING.
In the hours before
Special weather statement, May 5, 5:29 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 529 PM CDT SAT MAY 5 2012 TXZ073-154-168-052330- MCCULLOCH TX-MENARD TX-CONCHO TX- 529 PM CDT SAT MAY 5 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT FOR MCCULLOCH...MENARD AND CONCHO COUNTIES... AT 526 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 11 MILES SOUTHWEST OF MELVIN...OR ABOUT 15 MILES NORTH OF MENARD...MOVING NORTHEAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 550 PM CDT MELVIN BY 610 PM CDT SALT GAP BY 625 PM CDT PEAR VALLEY AND DOOLE BY 630 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3147 9960 3124 9935 3093 9970 3111 9992 TIME...MOT...LOC 2229Z 225DEG 13KT 3114 9975 REIMER
Special weather statement, May 5, 6:08 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
608 PM CDT SAT MAY 5 2012
TXZ168-060015-
MENARD TX-
608 PM CDT SAT MAY 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR MENARD
COUNTY...
AT 605 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 14 MILES WEST OF MENARD...MOVING
NORTHEAST AT 15 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
WESTERN MENARD COUNTY.
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3086 10011 3109 9994 3109 9984 3095 9968
3077 9996
TIME...MOT...LOC 2308Z 205DEG 13KT 3088 10001
REIMERSpecial weather statement, May 5, 6:16 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 PM CDT SAT MAY 5 2012
TXZ155-060015-
SAN SABA TX-
616 PM CDT SAT MAY 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR SAN
SABA COUNTY...
AT 613 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF SKEETERVILLE...OR
ABOUT 9 MILES NORTHWEST OF RICHLAND SPRINGS...MOVING NORTHEAST AT 10
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SKEETERVILLE BY 625 PM CDT
LOCKER BY 650 PM CDT
SPRING CREEK BY 710 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3134 9871 3111 9909 3144 9909 3148 9899
3146 9897 3147 9894 3144 9892 3145 9887
3142 9884 3141 9877 3138 9876 3143 9874
3140 9869
TIME...MOT...LOC 2316Z 239DEG 8KT 3139 9901
REIMERSpecial weather statement, May 5, 6:26 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 626 PM CDT SAT MAY 5 2012 TXZ073-154-168-060030- MCCULLOCH TX-MENARD TX-CONCHO TX- 626 PM CDT SAT MAY 5 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR MCCULLOCH...MENARD AND CONCHO COUNTIES... AT 622 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 11 MILES SOUTHWEST OF MELVIN...OR ABOUT 14 MILES NORTH OF MENARD...MOVING NORTHEAST AT 5 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 705 PM CDT MELVIN AND SALT GAP BY 730 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3147 9960 3124 9935 3094 9969 3109 9993 TIME...MOT...LOC 2326Z 225DEG 6KT 3112 9973 REIMER
Special weather statement, May 5, 6:28 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
628 PM CDT SAT MAY 5 2012
TXZ154-168-170-060030-
MCCULLOCH TX-MASON TX-MENARD TX-
628 PM CDT SAT MAY 5 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT FOR
MCCULLOCH...MASON AND MENARD COUNTIES...
AT 626 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF HEXT...OR ABOUT 16
MILES SOUTHEAST OF MENARD...MOVING NORTHEAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
HEXT BY 645 PM CDT
THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD 1222 BY 655 PM CDT
THE INTERSECTION OF US-190 AND RANCH ROAD 1311 AND THE INTERSECTION
OF US-377 AND RANCH ROAD 1222 BY 725 PM CDT
US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 730 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3080 9970 3110 9943 3094 9922 3071 9951
3071 9958
TIME...MOT...LOC 2329Z 221DEG 14KT 3081 9955
REIMERThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:15 PM CDT | Special Weather Statement | SJT | Runnels | 45 min |
| May 4, 7:35 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| May 4, 8:48 PM CDT | Special Weather Statement | SJT | Brown | 57 min |
| May 5, 5:29 PM CDT | Special Weather Statement | SJT | Concho | 61 min |
| May 5, 6:08 PM CDT | Special Weather Statement | SJT | Menard | 67 min |
| May 5, 6:16 PM CDT | Special Weather Statement | SJT | San Saba | 59 min |
| May 5, 6:26 PM CDT | Special Weather Statement | SJT | Concho | 64 min |
| May 5, 6:28 PM CDT | Special Weather Statement | SJT | Mason | 62 min |
| May 5, 6:42 PM CDT | Special Weather Statement | SJT | Brown | 63 min |
| May 5, 6:54 PM CDT | Special Weather Statement | SJT | San Saba | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.